Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 182, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 12:15 AM CDT for Denton County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 18, 2007, 12:15 AM CDT (05:15 UTC)
- Expired
- Jun 18, 2007, 3:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:57 AM CDT | FLASH FLOOD | Trophy Club, TX | FLASH FLOODING REPORTED SOUTHERN COUNTY BY DENTON SPOTTER NETWORK. |
| Jun 18, 2:11 AM CDT | FLASH FLOOD | Trophy Club, TX | HIGH WATER RESCUE IN PROGRESS TROPHY CLUB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 180515 FFWFWD TXC121-180815- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1215 AM CDT MON JUN 18 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... DENTON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 315 AM CDT * AT 1215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM 14 MILES SOUTHWEST OF FLOWER MOUND...OR ABOUT NEAR NORTH RICHLAND HILLS...MOVING NORTH AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTHLAKE...LEWISVILLE...JUSTIN...DOUBLE OAK...BARTONVILLE...CORRAL CITY...HIGHLAND VILLAGE...COPPER CANYON...ARGYLE...HICKORY CREEK... LAKE DALLAS...LAKE LEWISVILLE...CORINTH...SHADY SHORES... HACKBERRY...LITTLE ELM...DENTON...CROSS ROADS...KRUM... KRUGERVILLE...AUBREY...SANGER...RAY ROBERTS PARK ISLE DU BOIS AND PILOT POINT EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3301 9736 3301 9692 3340 9686 3341 9736 $$
2 follow-up statements
000 WGUS74 KFWD 180612 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 111 AM CDT MON JUN 18 2007 TXC121-180815- DENTON TX- 111 AM CDT MON JUN 18 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR DENTON COUNTY... AT 111 AM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE REPORTED. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTHLAKE TO LITTLE ELM...OR ALONG A LINE EXTENDING FROM 6 MILES WEST OF TROPHY CLUB TO 6 MILES NORTHWEST OF FRISCO...MOVING NORTH AT 15 MPH. MORE STORMS WERE FORMING UPSTREAM AND CELL TRAINING IS POSSIBLE. THIS WILL RAPIDLY INCREASE THE AMOUNT OF RAIN THAT HAS FALLEN. IN NORTHERN TARRANT COUNTY RAINFALL RATES OF TWO TO THREE INCHES AN HOUR HAVE BEEN REPORTED. THIS COULD QUICKLY BECOME A VERY DANGEROUS SITUATION. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH...SHADY SHORES...ARGYLE...CORRAL CITY...JUSTIN...CROSS ROADS...DENTON...KRUGERVILLE...AUBREY...KRUM...PILOT POINT...RAY ROBERTS PARK ISLE DU BOIS AND SANGER BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3301 9736 3300 9685 3341 9685 3342 9737 $$
000 WGUS74 KFWD 180707 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 207 AM CDT MON JUN 18 2007 TXC121-180815- DENTON TX- 207 AM CDT MON JUN 18 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR DENTON COUNTY... AT 204 AM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE REPORTED OVER THE WARNED AREA. EMERGENCY PERSONNEL REPORTED FLASH FLOODING IN PROGRESS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAY ROBERTS PARK ISLE DU BOIS...SHADY SHORES...SANGER...PILOT POINT...KRUM... KRUGERVILLE...JUSTIN...DENTON...CROSS ROADS...CORRAL CITY... CORINTH...AUBREY AND ARGYLE ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3301 9736 3300 9685 3341 9685 3342 9737 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 8:46 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 17, 8:46 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 846 PM CDT SUN JUN 17 2007 .UPDATE... 846 PM REMOVING THE HEAVY RAIN WORDING FOR THIS EVENING AND LOWERING POPS THROUGH 1 AM. ONCE AGAIN NOCTURNAL STORMS SHOULD REGENERATE...SO HAVE CHANCE THROUGH LIKELY IN EARLY MORNING. FLOOD THREAT REMAINS SINCE GROUND IS SO SATURATED. 84 && .DISCUSSION... 235 PM SLOW-MOVING...HYBRID MID LVL LOW PUSHING VERNON/WICHITA FALLS AREA... WITH A SLOW SHIFT TO THE NE OVER OKLAHOMA THROUGH 12-18Z MONDAY (MONDAY MORNING). LEFT EXIT REGION OF WEAK SUB-TROPICAL 40-60KT UPPER JET AND 30-40KT LLJ WILL COINCIDE OVER AREAS GENERALLY E/SE OF THE LOW PRESSURE ALOFT AND FOCUS ISENTROPIC ASCENT LATER TONIGHT ONCE AGAIN OVER E/NE PORTIONS OF NORTH TEXAS. FFA (FLASH FLOOD WATCH) EXTENSION FOR THESE AREAS WILL BE ISSUED THROUGH DAYBREAK MON MORNING...MAINLY ALONG/EAST OF I-35. LOOK FOR THIS PRODUCT SOMETIME BETWEEN 3-4 PM...BUT GENERAL OUTLINE CAN BE NOTED ON ADVISORY LINE BELOW THE PRELIM NUMBERS. SCATTERED SHOWERS/THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH THE DAY MONDAY OVER THE NE 1/2 OF NORTH TEXAS...BEFORE SYSTEM DEPARTS FAR ENOUGH AWAY MON NIGHT/TUES TO ALLOW SUB-TROPICAL UPPER RIDGE TO AMPLIFY OVER THE AREA AND DIMINISH POPS. THROUGH THIS TIME...TEMPS WILL BE COOLER THAN CLIMATOLOGY DUE TO CLOUD COVER/RAIN/AND WET GROUND THROUGH AT LEAST MID WEEK...WITH HEATING BEING LOST ON ENERGY USED FOR EVAPORATION. WILL STAY A FEW DEGREES BELOW GFS/MENMOS NUMBERS THROUGH MID WEEK UPPER RIDGE WILL MAINTAIN ITS HOLD OVER THE REGION THROUGH LATE WEEK AND NEXT WEEKEND...WITH SOME WEAKNESS OVER E/SE COUNTIES (SE OF D/FW METRO) FOR SMALL CHANCES OF DIURNAL CONVECTION. WEAK DISTURBANCE OVER S TX FRI INTO THE WEEKEND SHOULD KEEP BEST RAIN CHANCES DOWN THAT WAY...WHICH IS A GOOD THING SINCE WE DONT NEED MORE RAIN ATTM. HOWEVER...WILL CARRY SOME SLIGHT CHANCE WORDING IN SRN COUNTIES WITH UNCERTAINTY THIS FAR OUT IN THE GAME. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 86 75 89 75 / 60 40 10 20 10 WACO, TX 71 86 74 90 71 / 50 30 10 20 10 PARIS, TX 70 82 71 89 70 / 70 50 30 30 20 DENTON, TX 71 86 72 90 71 / 60 40 20 20 10 MCKINNEY, TX 70 85 72 89 70 / 70 50 20 20 10 DALLAS, TX 71 86 75 90 76 / 60 40 20 20 10 TERRELL, TX 70 84 73 89 73 / 70 50 20 20 20 CORSICANA, TX 71 85 74 89 72 / 60 40 20 30 20 TEMPLE, TX 72 87 74 91 72 / 40 20 10 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ116-117-130>132-141>143-156>158-160-162-174-175. FLASH FLOOD WATCH EXTENDED THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: TXZ092-093-103-104 AND TXZ094-095-105>107-118>123-133>135-144>148-159-161. GENERALLY ALONG/NE OF A GAINESVILLE...D/FW...WACO...PALESTINE LINE. && /05
Hazardous weather outlook, Jun 17, 11:00 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1100 PM CDT SUN JUN 17 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1100 PM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS EAST OF A MUENSTER...WALNUT SPRINGS...MCGREGOR LINE. RAINFALL AMOUNTS UP TO TWO INCHES ARE POSSIBLE FROM INTENSE SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS WILL BE POSSIBLE DAILY MONDAY THROUGH FRIDAY...MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. ANY HEAVY RAINFALL DURING THE TIME PERIOD COULD RESULT IN FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR THE THREAT OF FLOODING.
In the hours before
Local storm report, Jun 17, 6:54 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT SUN JUN 17 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 1 SW COPPERAS COVE 31.11N 97.91W
06/17/2007 CORYELL TX FIRE DEPT/RESCUE
MODULAR HOMES DAMAGED SOUTHWEST EDGE OF TOWN...TIME
ESTIMATEDSpecial weather statement, Jun 17, 7:06 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 706 PM CDT SUN JUN 17 2007 TXZ130-141-180045- ERATH TX-COMANCHE TX- 706 PM CDT SUN JUN 17 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL COMANCHE COUNTY SOUTHERN ERATH COUNTY AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS FROM NEAR CHALK MOUNTAIN...TO SOUTH OF DUBLIN...TO WEST OF PROCTOR. MOVEMENT WAS NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN. VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3197 9858 3185 9849 3210 9790 3226 9799
Special weather statement, Jun 17, 7:13 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT SUN JUN 17 2007
TXZ156-180045-
LAMPASAS TX-
713 PM CDT SUN JUN 17 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL LAMPASAS COUNTY
AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES NORTH OF LAMPASAS...MOVING NORTHEAST AT
5 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING BRIEF FUNNEL CLOUDS.
ALTHOUGH THESE FUNNEL CLOUDS ARE NOT EXPECTED TO TOUCH DOWN...MOVE
TO A PLACE OF SAFETY IF A FUNNEL IS SEEN. PEA-SIZED HAIL AND WIND
GUSTS TO 40 MPH CAN ALSO BE EXPECTED.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3138 9840 3129 9829 3134 9811 3146 9817
3142 9826 3145 9829Local storm report, Jun 17, 8:38 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT SUN JUN 17 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 1 SW COPPERAS COVE 31.11N 97.91W
06/17/2007 CORYELL TX FIRE DEPT/RESCUE
*** 1 INJ *** 12 MODULAR HOMES DAMAGED ON THE SOUTHWEST
EDGE OF TOWN. 1 MINOR INJURY...TIME ESTIMATEDSpecial weather statement, Jun 17, 11:39 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1139 PM CDT SUN JUN 17 2007 TXZ118-180515- TARRANT TX- 1139 PM CDT SUN JUN 17 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... TARRANT COUNTY AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARLINGTON TO 4 MILES EAST OF BENBROOK...MOVING NORTH AT 20 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ARLINGTON...BEDFORD... BENBROOK...BLUE MOUND...COLLEYVILLE...DALWORTHINGTON GARDENS...EAGLE MOUNTAIN...EULESS...FOREST HILL...FORT WORTH...GRAPEVINE...HALTOM CITY...HASLET...HURST...KELLER...LAKE WORTH...LAKESIDE...NORTH RICHLAND HILLS...PANTEGO...PECAN ACRES...PELICAN BAY...RICHLAND HILLS...RIVER OAKS...SAGINAW...SANSOM PARK...SOUTHLAKE...WATAUGA... WESTWORTH AND WHITE SETTLEMENT. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL MAY RESULT IN RAPID FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3264 9702 3266 9754 3300 9754 3299 9703
Local storm report, Jun 18, 12:12 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM FLASH FLOOD NORTH RICHLAND HILLS 32.86N 97.22W
06/18/2007 TARRANT TX TRAINED SPOTTER
WATER OVER THE ROAD ON INTERSTATE 820 BETWEEN RUFE SNOW
AND HIGHWAY 26.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | FWD | Comanche | 39 min |
| Jun 17, 7:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Jun 17, 11:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Jun 17, 11:44 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 18, 12:02 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 43 min |
| Jun 18, 1:28 AM CDT | Tornado Warning | FWD | Denton | 47 min |
| Jun 18, 1:35 AM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| Jun 18, 1:41 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 21 min |
| Jun 18, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 65 min |
| Jun 18, 2:14 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 2:34 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 18, 2:36 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 18, 2:44 AM CDT | Special Weather Statement | FWD | Grayson | 61 min |
| Jun 18, 3:05 AM CDT | Flash Flood Warning | FWD | Denton | 4 hr |
| Jun 18, 3:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 80 min |
| Jun 18, 3:56 AM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Jun 18, 4:01 AM CDT | Tornado Warning | FWD | Cooke | 44 min |
| Jun 18, 4:40 AM CDT | Tornado Warning | FWD | Denton | 50 min |
| Jun 18, 4:53 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 67 min |
| Jun 18, 5:20 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Jun 18, 6:18 AM CDT | Special Weather Statement | FWD | Cooke | 27 min |
| Jun 18, 6:23 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| Jun 18, 7:00 AM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 66 min |
| Jun 18, 7:41 AM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 18, 7:52 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 7:57 AM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| Jun 18, 8:34 AM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Jun 18, 9:00 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jun 18, 9:24 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Jun 18, 11:09 AM CDT | Flash Flood Warning | FWD | Hopkins, Rains | 3 hr |
| Jun 18, 11:56 AM CDT | Flood Watch | FWD | Collin, Cooke, Delta, Denton, Fannin, Grayson and 3 more | 4 hr |
| Jun 18, 1:43 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 18, 2:02 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.